Turnpike theorems for semi-Markov decision processes
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Теоретические задачи математической статистики, Tome 111 (1970), pp. 208-223
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1970_111_a9,
author = {J. V. Romanovsky},
title = {Turnpike theorems for {semi-Markov} decision processes},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {208--223},
year = {1970},
volume = {111},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1970_111_a9/}
}
J. V. Romanovsky. Turnpike theorems for semi-Markov decision processes. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Теоретические задачи математической статистики, Tome 111 (1970), pp. 208-223. http://geodesic.mathdoc.fr/item/TM_1970_111_a9/